Please use this identifier to cite or link to this item: http://hdl.handle.net/10397/25073
Title: Reachable set of open quantum dynamics for a single spin in Markovian environment
Authors: Yuan, H 
Keywords: Bilinear control system
Quantum control
Reachable set
Issue Date: 2013
Publisher: Pergamon Press
Source: Automatica, 2013, v. 49, no. 4, p. 955-959 How to cite?
Journal: Automatica 
Abstract: In this article, we study the control of a single spin in the Markovian environment. Given the initial state, we compute all the possible states to which the spin can be driven to at any given time, under the assumption that fast coherent control is available.
URI: http://hdl.handle.net/10397/25073
ISSN: 0005-1098
DOI: 10.1016/j.automatica.2013.01.005
Appears in Collections:Conference Paper

Access
View full-text via PolyU eLinks SFX Query
Show full item record

SCOPUSTM   
Citations

6
Last Week
0
Last month
0
Citations as of Nov 9, 2018

WEB OF SCIENCETM
Citations

7
Last Week
0
Last month
0
Citations as of Oct 20, 2018

Page view(s)

70
Last Week
0
Last month
Citations as of Nov 12, 2018

Google ScholarTM

Check

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.